# SDR DALA2022090605962

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 WEAR ON WEB AT INB/OUTB SIDES, LH PYLON BTW NAC STA 100 TO NAC STA 102.7 (LH ENG.) CORRECTIVE ACTION: SUMMARY OF NRC 00363: WEB AT INB/OUTB SIDES, LH PYLON BTW NAC STA 100 TO NAC STA 102.7 WAS REPAIRED PER PRI 601534-14 REV 1 AND ERA 601534-14 REV ORIGINAL. (2391638)
